# SDR UPS98825389

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 486
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING L/E SKIN AT STA XW486, AT THE L/E, HAS HEAVY EXFOLIATED CORROSION.  CORROSION EXTENDS UNDER REPAIR DOUBLER.  REMOVED EXISTING REPAIR DOUBLER, CUTOUT DAMAGE, AND REPAIRED IAW SRM 57-2-1 AND 51-1-21.
